# SDR AALA202110228353

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 59,033 hours, 34,034 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE FELL OFF IT WAS REPLACED BUT IS LOOSE AND ALSO MISSING A BEARING RING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
